# SDR ASOA201102355

- Difficulty date: December 14, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 8,847 hours, 6,069 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT DRAG ANGLE PAX DOOR.  REPAIRED IAW SRM 52-11-04-201-002-A01 PARA 4. (3)-5A. THIS IS A MAJOR REPAIR.
